Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

175 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Suggest medication for premature ejaculation

Answered by
Dr.
Dr. Michelle Gibson James

General & Family Physician

Practicing since :2001

Answered : 16086 Questions

default
Posted on Fri, 7 Apr 2017 in Premature Ejaculation
Question: what is the best medication for pre ejaculation
doctor
Answered by Dr. Michelle Gibson James 41 minutes later
Brief Answer:
dapoxetine was developed for it

Detailed Answer:
HI, thanks for using healthcare magic

The treatment for premature ejaculation includes medications such as dapoxetine, paroxetine, sertraline, citalopram.
Out of these dapoxetine was specifically designed for premature ejaculation.

These medications are affect the level of a chemical in the body called serotonin. They are typically used for depression and/or anxiety but also are used for premature ejaculation in persons with NO depression or anxiety.

Some persons combine one of these with viagra or cialis or levitra.

The combinatin of two of these medications (viagra or cialis or levitra with dapoxetine or setraline or paroxetine or citalopram), sometimes works better than one on its own.

Summary: (1)ask your doctor about dapoxetine which was specifically developed for premature ejaculation or if that is not available try setraline or paroxetine or citalopram or other meds in that drug family

(2)if this medication does not work well on its own then add viagra or cialis or levitra to it to see if the combination works better

I hope this helps, feel free to ask any other questions
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions
Drug/Medication ,   ,  

Recent questions on  Sertraline

doctor1 MD

I`m a 33 year old male, 5' 10" currently 194. When I masturbate, right after ejaculation, I urinate automatically. I believe I may have been doing it for the last several years. But I`ve just realized it was not normal. I thought it may have been Retrograde Ejaculation. But I read somewhere else it wasn`t. I was born with Spina Bifida,( Myelomeningocele) and Hydrocephalus. I take Dilantin and Phenytek for Epilepsy. I also take Zoloft and Celexa for Anxiety,OCD and Depression. Thanks

doctor1 MD

It is the weekend and am concerned about blood pressure. Last 3 readings: 140/88, 133/106, 137/105. Also have pounding headache in back of skull and top of head like a throbbing migraine. Saw my primary in May. All blood tests and EKG normal. Was taking Lisinopril HCTZ 20/12.5. My concern was swollen ankles so Dr. switched me to Lisinopril tabs 20mg & Lasix 40mg. I have not felt well since the switch. I have been treated for HBP about 15 years, am 56 and do smoke. Last 2 days have taken Lisinopril twice a day and 1/2 Lasix. Dr. told me I could do that as long as I monitor myself. Have not had numbers in 100s for a long time. Other medications are Aciphex 20mg, trazodone 100mg, sertraline 150mg and the lisinopril 20mg & lasix. I just do not feel well and need some advice. I will call my dr. on Monday to discuss. Thank you.

doctor1 MD

I HAVE BEEN TAKING TRIAMTERENE HCTZ FOR BLOOD PRESSURE AND SERTRALINE HCL FOR DEPRESSION AND LOSARTAN POTASSIUM FOR HIGH BLOOOD PRESSURE . MY HAIR IS FALLING OUT I HAVE A LARGE BALD SPOT ON THE TOP OF MY HEAD. I AM A FEMALE COULD THE MEDICATION CAUSE MY HAIR LOSS I HAVE BE USING THE MEDICATION FOR 3 YEARS

doctor1 MD

HI, i was prescribed Zoloft about 2 months ago and since then i have gained 7 pounds (still exercise and diet 7 days a week tho), have had nose bleeds, none stop spotting, headaches and absolutely no energy. I am also on the birth control pill and embien for sleep. Could all the medicines I m on be causing all these problems I am having or is it just due to Zoloft?

doctor1 MD

i have crirrocis quit drihking 2years but i have bad itching

doctor1 MD

Hi my name is XXXXXXX I take trazodone, gabapentin and duloxetine HCL DR, with oxycodon-acetaminophen7.5-325 witch I have to drug test for. I was just told my test came back showing I have taken lorazepam . this is not the first time for this...

doctor1 MD

I have anxiety attacks, fatigue and major depression , I am hot and cold, sick to stomach but no vomiting . Thyroid tests (THS, T3, T4) are normal. Zanax, Pretiq etc. have not helped. I need help.